RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1971, Volume 197, Number 4, Pages 804–805 (Mi dan36082)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICAL PHYSICS

The connection between isoscalar multipliers and transformation matrices of representations of unitary groups

S. I. Alishauskas, V. V. Vanagas, A. P. Yucis

Institute of Physics and Mathematics of the Academy of Sciences of the Lithuanian SSR, Vilnius

Full text: PDF file (394 kB)

Bibliographic databases:
UDC: 530.1+53:001.5
Received: 14.12.1970

Citation: S. I. Alishauskas, V. V. Vanagas, A. P. Yucis, “The connection between isoscalar multipliers and transformation matrices of representations of unitary groups”, Dokl. Akad. Nauk SSSR, 197:4 (1971), 804–805

Citation in format AMSBIB
\Bibitem{AliVanYuc71}
\by S.~I.~Alishauskas, V.~V.~Vanagas, A.~P.~Yucis
\paper The connection between isoscalar multipliers and transformation matrices of representations of unitary groups
\jour Dokl. Akad. Nauk SSSR
\yr 1971
\vol 197
\issue 4
\pages 804--805
\mathnet{http://mi.mathnet.ru/dan36082}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0316631}
\zmath{https://zbmath.org/?q=an:0224.20038}


Linking options:
  • http://mi.mathnet.ru/eng/dan36082
  • http://mi.mathnet.ru/eng/dan/v197/i4/p804

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Vanagas, R. K. Kalinauskas, “Recursive construction of irreducible tensor spaces of unitary groups and fractional parentage expansion of single-configuration wave function”, Theoret. and Math. Phys., 13:1 (1972), 1011–1014  mathnet  crossref
  • Number of views:
    This page:36
    Full text:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020